# SDR HEEA127829

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N383PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0622
- Aircraft time: 934 hours
- Engine: Pwa PW206B2
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: L315M5004101
- Part serial: 324
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 F-VALVE CL AND FUEL PRESS CAUTIONS WERE ILLUMINATED.  IN ANTICIPATION OF AN IMPENDING FLAME OUT OF THE NR1 ENGINE, TORQUE WAS ADJUSTED TO 40-45 PERCENT.  ENGINE FLAMED OUT ABOUT 30 SECONDS AFTER THE CAUTIONS CAME ON.  BY THIS TIME, LEVELED OFF AT APPROX 800 AGL AND CONTACTED APPROACH CONTROL AND DECLARED AN EMERGENCY.  WINDS WERE 070 AT 8-10 KNOTS SO DID RT TRAFFIC TO RUNWAY 050 AND PERFORMED A RUN-ON LANDING.  REPLACED WARNING UNIT.
